Alert archive / Pennsylvania / Freeze Warnings in 2011
Freeze Warning 1, NWS State College, PA
NWS State College, PA issued this freeze warning at Oct 6, 2011, 9:47 PM EDT for McKean County, Potter County, Tioga County, Pennsylvania. It took effect at Oct 7, 2011, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2011, 9:47 PM EDT (01:47 UTC)
- In effect from
- Oct 7, 2011, 4:00 AM EDT
- Expired
- Oct 7, 2011, 7:46 AM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
Counties McKean County, PA, Potter County, PA, Tioga County, PA
The radar
The State College radar (KCCX), 95 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2539 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
709 WWUS71 KCTP 070147 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 947 PM EDT THU OCT 6 2011 PAZ005-006-037-071000- /O.UPG.KCTP.FR.Y.0007.111007T0800Z-111007T1400Z/ /O.NEW.KCTP.FZ.W.0001.111007T0800Z-111007T1400Z/ MCKEAN-POTTER-TIOGA- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...MANSFIELD... WELLSBORO 947 PM EDT THU OCT 6 2011 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...MORNING LOWS BETWEEN 30 AND 32. ISOLATED LOCATIONS WILL DIP TO THE UPPER 20S. * TIMING...FRIDAY MORNING AROUND SUNRISE. * IMPACTS...WIDESPREAD FREEZE WHICH WILL DAMAGE MOST VEGETATION AND AFFECT LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ004-010-017>019-025>028-035-036-045-046-049>053-056>059- 063>066-071000- /O.EXA.KCTP.FR.Y.0007.111007T0800Z-111007T1400Z/ WARREN-ELK-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY...DUBOIS... CLEARFIELD...PHILIPSBURG...STATE COLLEGE...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...MCCONNELLSBURG... CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 947 PM EDT THU OCT 6 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY. * TEMPERATURES...MORNING LOWS IN THE 30S. * TIMING...FRIDAY MORNING JUST BEFORE SUNRISE. * IMPACTS...FROST DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ011-012-041-042-071000- /O.CON.KCTP.FR.Y.0007.111007T0800Z-111007T1400Z/ CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...EMPORIUM...RENOVO...TROUT RUN...LAPORTE 947 PM EDT THU OCT 6 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... * TEMPERATURES...MORNING LOWS IN THE LOWER TO MID 30S. * TIMING...FRIDAY MORNING JUST BEFORE SUNRISE. * IMPACTS...FROST DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
4 follow-up statements
052 WWUS71 KCTP 070528 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 128 AM EDT FRI OCT 7 2011 PAZ005-006-037-071330- /O.CON.KCTP.FZ.W.0001.111007T0800Z-111007T1400Z/ MCKEAN-POTTER-TIOGA- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...MANSFIELD... WELLSBORO 128 AM EDT FRI OCT 7 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...MORNING LOWS BETWEEN 30 AND 32. ISOLATED LOCATIONS WILL DIP TO THE UPPER 20S. * IMPACTS...WIDESPREAD FREEZE WHICH WILL DAMAGE MOST VEGETATION AND AFFECT LIVESTOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ004-010>012-017>019-025>028-035-036-041-042-045-046-049>053- 056>059-063>066-071330- /O.CON.KCTP.FR.Y.0007.111007T0800Z-111007T1400Z/ WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY... EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...ALTOONA...HUNTINGDON...MOUNT UNION...LEWISTOWN... MIFFLINTOWN...MCCONNELLSBURG...CHAMBERSBURG...TROUT RUN... LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE... DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT... HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...CARLISLE... GETTYSBURG...YORK...LANCASTER 128 AM EDT FRI OCT 7 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...MORNING LOWS IN THE 30S. * IMPACTS...FROST DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
414 WWUS71 KCTP 070829 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 429 AM EDT FRI OCT 7 2011 PAZ005-006-037-071400- /O.CON.KCTP.FZ.W.0001.000000T0000Z-111007T1400Z/ MCKEAN-POTTER-TIOGA- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...MANSFIELD... WELLSBORO 429 AM EDT FRI OCT 7 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...MORNING LOWS BETWEEN 30 AND 32. ISOLATED LOCATIONS WILL DIP TO THE UPPER 20S. * IMPACTS...WIDESPREAD FREEZE RESULTING IN A KILLING FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ004-010>012-017>019-025>028-035-036-041-042-045-046-049>053- 056>059-063>066-071400- /O.CON.KCTP.FR.Y.0007.000000T0000Z-111007T1400Z/ WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY... EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...ALTOONA...HUNTINGDON...MOUNT UNION...LEWISTOWN... MIFFLINTOWN...MCCONNELLSBURG...CHAMBERSBURG...TROUT RUN... LAPORTE...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE... DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT... HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...CARLISLE... GETTYSBURG...YORK...LANCASTER 429 AM EDT FRI OCT 7 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...MORNING LOWS IN THE 30S. * IMPACTS...FROST DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
383 WWUS71 KCTP 071003 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 603 AM EDT FRI OCT 7 2011 PAZ019-025>028-035-036-045-046-049>053-056>059-063>066-071115- /O.CAN.KCTP.FR.Y.0007.000000T0000Z-111007T1400Z/ SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...MCCONNELLSBURG... CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK...NEWPORT...HARRISBURG...HERSHEY...POTTSVILLE...LEBANON... CARLISLE...GETTYSBURG...YORK...LANCASTER 603 AM EDT FRI OCT 7 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FROST ADVISORY. WHILE SOME SHELTERED LOCATIONS WILL STILL GET COLD ENOUGH FOR FROST...TEMPERATURES ARE EXPECTED TO BOTTOM OUT MAINLY IN THE UPPER 30S...MINIMIZING THE THREAT OF A WIDESPREAD FROST. $$ PAZ005-006-037-071400- /O.CON.KCTP.FZ.W.0001.000000T0000Z-111007T1400Z/ MCKEAN-POTTER-TIOGA- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...MANSFIELD... WELLSBORO 603 AM EDT FRI OCT 7 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES... MORNING LOWS BETWEEN 30 AND 32. ISOLATED LOCATIONS WILL DIP TO THE UPPER 20S. * IMPACTS...WIDESPREAD FREEZE RESULTING IN A KILLING FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ004-010>012-017-018-041-042-071400- /O.CON.KCTP.FR.Y.0007.000000T0000Z-111007T1400Z/ WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY... EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...PHILIPSBURG... TROUT RUN...LAPORTE 603 AM EDT FRI OCT 7 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...MORNING LOWS IN THE LOW TO MID 30S. * IMPACTS...FROST DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
005 WWUS71 KCTP 071146 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 746 AM EDT FRI OCT 7 2011 PAZ005-006-037-071300- /O.CAN.KCTP.FZ.W.0001.000000T0000Z-111007T1400Z/ MCKEAN-POTTER-TIOGA- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...MANSFIELD... WELLSBORO 746 AM EDT FRI OCT 7 2011 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FREEZE WARNING. $$ PAZ004-010>012-017-018-041-042-071300- /O.CAN.KCTP.FR.Y.0007.000000T0000Z-111007T1400Z/ WARREN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...ST. MARYS...RIDGWAY... EMPORIUM...RENOVO...DUBOIS...CLEARFIELD...PHILIPSBURG... TROUT RUN...LAPORTE 746 AM EDT FRI OCT 7 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FROST ADVISORY. $$ MS/JL
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 6, 8:14 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Oct 6, 8:14 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 814 PM EDT THU OCT 6 2011 .SYNOPSIS... HIGH PRESSURE WILL PROVIDE AN EXTENDED PERIOD OF UNSEASONABLY WARM AND DRY WEATHER IN PENNSYLVANIA INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 7 AM FRIDAY MORNING/... TEMPS DROPPING OFF MUCH QUICKER THAN ANTICIPATED WITH THE NORMAL DIURNAL CURVE...BUT DEWPOINTS AND GUIDANCE KEEP ME THINKING THAT CURR MINS /AND THEREFORE THE FROST ADVY/ ARE JUST FINE. STRONG RIDGE SFC AND ALOFT NOW AS UPPER RIDGE AXIS MOVING THRU OH. FOG IN THE VALLEYS AGAIN LATER TONIGHT. LESS THAN 50 PERCENT OF MCKEAN AND POTTER CO.S SAW A FREEZE THURSDAY MORNING...WHICH MEANS THE GROWING SEASON LIVES ON AND FROST FREEZE PRODUCTS WILL CONTINUE TO BE ISSUED UNTIL THEY DO FREEZE OVER. THEY ARE ABOUT 2 WEEKS PAST THEIR NORMAL FIRST FREEZE OF THE SEASON THOUGH...EVEN STATE COLLEGE NORMALLY SEES OUR FIRST FROST AROUND THE 10TH OF THIS MONTH. ALL THE WET/CLOUDY WEATHER LATELY SEEMS TO HAVE PUSHED TIMES A LITTLE LATER. && .SHORT TERM /7 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... SFC RIDGE AXIS WILL SLIDE EAST OF THE AREA ON FRIDAY PROVIDING CONTINUED SUNNY SKIES. SOME MODERATION TO AFTERNOON MAXES WITH TEMPS WARMING INTO THE 70S THROUGHOUT. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... A LARGE AREA OF HIGH PRESSURE OVER PENNSYLVANIA WILL PROVIDE AN EXTENDED PERIOD OF FAIR WEATHER INTO EARLY NEXT WEEK. DRY AIR MASS ACCOMPANYING THE SFC ANTICYCLONE WILL RESULT IN ABUNDANT SUNSHINE...LGT WINDS AND WARM TEMPS BY DAY...BUT SEASONABLY COOL NIGHTS. DESPITE THE DRY AIR...AM PATCHY FOG IS POSSIBLE IN THE CLIMATOLOGICALY FAVORED DEEP RIVER/STREAM VALLEYS OF THE ALLEGHENIES. THE 12Z OPERATIONAL GFS/ECMWF AND THEIR ENSEMBLE MEANS KEEP ANOMALOUS RIDGING IN PLACE THROUGH EARLY NEXT WEEK. THIS SHOULD AFFORD A CONTINUATION OF ABOVE NORMAL TEMPERATURES /ESP MAX TEMPS/ WITH NO PRECIPITATION. TEMPERATURES ON SUNDAY AND MONDAY HAVE THE POTENTIAL TO TOUCH IN LOW 80S IN THE SE. MEDIUM RANGE MODEL AND ENSEMBLE DATA ALL INDICATE THE STRONG UPPER RIDGE WILL BREAK DOWN BY THE LATER PART OF NEXT WEEK...AS SOUTHERLY FLOW WITH A POSSIBLE TROPICAL CONNECTION MOVES INTO THE REGION. THE CURRENT MODEL TIMING SUGGESTS OUR THREAT OF RAIN WOULD BE WED-THU. HEAVY PRECIPITATION REMAINS A POSSIBILITY BUT GIVEN IT IS IN THE DAY 7 TO DAY 8 PERIODS WILL WAIT ON ANY SPECIFIC AMOUNT. A DEEPER TROUGH LOOKS TO DEEPEN WITH ENERGY DIVING SOUTH EASTERLY FROM THE INTERMOUNTAIN WEST AND EVENTUALLY CARVING OUT A LONG WAVE TROUGH OVR THE E-CNTRL CONUS BY THE END OF NEXT WEEK. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... 00Z TAF PACKAGE SIMILAR TO EARLIER TAFS. HIGH PRESSURE WILL PROVIDE AN EXTENDED PERIOD OF VFR FLYING IN CNTRL PA THROUGH THE PERIOD. SOME BRIEF/PATCHY A.M. VALLEY FOG WITH LCL RESTRICTIONS IS POSSIBLE...BUT VFR WILL BE THE RULE INTO EARLY NEXT WEEK. OUTLOOK... SAT-TUE...A.M. VLY FOG. OTHERWISE VFR CONDTIONS. && .CTP WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 10 AM EDT FRIDAY FOR PAZ005-006- 011-012-037-041-042. && SYNOPSIS...STEINBUGL NEAR TERM...DANGELO SHORT TERM...STEINBUGL LONG TERM...CERU/STEINBUGL AVIATION...MARTIN/STEINBUGL
Hazardous weather outlook, Oct 6, 1:10 PM EDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 110 PM EDT THU OCT 6 2011 PAZ005-006-011-012-037-041-042-071715- MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING- SULLIVAN- 110 PM EDT THU OCT 6 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-010-017>019-024>028-033>036-045-046-049>053-056>059-063>066- 071715- WARREN-ELK-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 110 PM EDT THU OCT 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Pennsylvania, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.